# SDR 0501086740

- Difficulty date: July 4, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 67,933 hours, 14,782 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN FRAME WEB AT BS 460 S12L.  REPAIRED PER EA 67-165219.
